# SDR SWIA2019122647115

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS 574.00 FROM STRINGER 17L TO 18L HAS CORROSION.  (C-CHECK) RO 12/23/2019  REMOVED CORROSION FROM FS 574.00 FRAME BETWEEN STRINGER 17L AND18L AND RESTORED FINISH. REF CRJ200 SRM. REMAINING MATERIAL THICKNESS IS WITHIN LIMITS. SEE CONTINUE CARD FOR DETAILS. LEAK CHECK GOOD.
